Thyroid Disease Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
5 Posts
Discussion Starter · #1 ·
Hello, I have been on 25mcgs levothyroxine for 7 months. Three weeks ago the dr. upped my dosage to 50mcgs. They said my readings were still low...the day they tested me I forgot to take my levothyroxine, could this have throw the reading off?

Now I am currently up all night, tired but wired during the day. Not able to feel comfortable.

Feverish, sweating profusely, heart racing, cannot lay still in bed for more than a minute. I have to get into a hot bath to warm up, or cool bath to calm my nausea.

I feel awful, and scared. The dr. then told me to go back to 25 mcgs yesterday.

Has anyone experienced similar symptoms, and if so, what eventually happens?
 

·
Super Moderator
Joined
·
6,623 Posts
Hi Jessica.

Can you please call your doctor and ask for copies of the lab's they ran on you. Post them along with ranges.

the day they tested me I forgot to take my levothyroxine, could this have throw the reading off?
I never take my replacement medications until after my lab draw. As long as you are consistent when having labs you are fine.

Your symptoms sound like you may be over-medicated. Call your doctor and let them know you are symptomatic and ask for Free T-4 and Free T-3 labs to be run.
 

·
Registered
Joined
·
5 Posts
Discussion Starter · #3 ·
Thank you for your quick reply! I did not take any levothyroxine today, and I was able to nap (I have a sinus infection).

I did not have that out of my mind feeling. Thank you for letting me know I was over medicated.

Do you think I should resume with half of a 25 mcg tomorrow. I am so nervous to get that feeling again.

I will get my numbers on Monday.

Thanks!
 
1 - 3 of 3 Posts
Top